# SDR HALA2018111900597

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 25,174 hours, 3,952 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AIR APU BLEED FAULT.// PERFORMED BITE TEST OF BMC 1&2 PER A330 AMM 36-11-00. NO FAULT NOTED. PERFORMED ECS BITE, TEST OK. OK FOR SVC.
